# SDR 97ZZZX916

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5NJ
- Make and model: Skrsky S76B
- Aircraft serial: 760346
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 7620204001146
- Condition: Cracked
- Location: Rt Tail Boom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT STA 467.  AIRCRAFT TT 2,855.3 HOURS.
